Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235408] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Sharir, M; Welzl, E, The discrete 2-center problem, Discrete & Computational Geometry, vol. 20 no. 3 (1998), pp. 287-305, ISSN 0179-5376
    (last updated on 2017/12/15)

    Abstract:
    We present an algorithm for computing the discrete 2-center of a set P of n points in the plane; that is, computing two congruent disks of smallest possible radius, centered at two points of P, whose union covers P. Our algorithm runs in time O(n4/3 log5 n).

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320